Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Lipodystrophy and WastingLipodystrophy and Wasting
          
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


crixivan belly and increased breast size,fed up!
Apr 28, 1999

For 2 years I have had to tolerate my pregnant looking stomach, that I can't stand to look at anymore. My breast went from a 36B to a 38DD, now this is to much.My doctor said that it was benifial for me to continue PI's and so I did for a year longer, my stomach grew more and more and my legs and arms got thinner and thinner. Well I know it sounds classic, I stopped all meds in DEC 1998 and it is April of 99,My counts got worse and worse on meds so we chose to stop and see what happens and they got much better and i feel better, but my stomach keeps growing and my breast stopped and my legs got back to normal. I walk 3 miles a day and do weight training and do 50 sit ups a day. What else can I do? I watch what I eat and take several herbs & vitamins. Please help someone who is fed up and is asking for help. Anna from Mi

Response from Dr. Fisher

Let me get this straight...your counts got worse on treatment, better when you stopped? Your fat accumulation also got worse after stopping treatment?? Some people believe that these problems are related to HIV with or without treatment...though most of us believe that treatment (especially with PI's) makes this worse. Unfortunately we do not have definite answers for your questions. You might be a candidate for anabolic therapy to reduce fat and improve lean body mass. I would definitely continue to exercise and eat a low-fat diet. I would also re-evaluate your non-treatment decision. Alvan Fisher, M.D.


Previous
veins that show
Next
does dhea helps against lipodystrophy

  
  • Email Email
  • Glossary Glossary


 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement